# SDR DALA2021100706146

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 42,597 hours, 22,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 - CREW REPORT DOOR 2L WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS OPS NORMAL.(8019080)
